A note on a theorem of Vidav

Vladimir Rakočević

Publications de l'Institut Mathématique (2000)

  • Volume: 68(82), Issue: 88, page 105-107
  • ISSN: 0350-1302

How to cite


Vladimir Rakočević. "A note on a theorem of Vidav." Publications de l'Institut Mathématique 68(82).88 (2000): 105-107. <http://eudml.org/doc/258144>.

author = {Vladimir Rakočević},
journal = {Publications de l'Institut Mathématique},
keywords = {bounded linear operators; Hilbert spaces},
language = {eng},
number = {88},
pages = {105-107},
publisher = {Matematički institut SANU},
title = {A note on a theorem of Vidav},
url = {http://eudml.org/doc/258144},
volume = {68(82)},
year = {2000},

AU - Vladimir Rakočević
TI - A note on a theorem of Vidav
JO - Publications de l'Institut Mathématique
PY - 2000
PB - Matematički institut SANU
VL - 68(82)
IS - 88
SP - 105
EP - 107
LA - eng
KW - bounded linear operators; Hilbert spaces
UR - http://eudml.org/doc/258144
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.